Clearly by Best Choice™
Clearly By Best Choice™
SAVE A LABEL
Best Choice ®
Extra Strength Headache Relief Acetaminophen - 100ct Box
net wt. 100 ct
Extra Strength Headache Relief
Acetaminophen 500mg Rapid Release Gelcaps
Brand & Sustainability
Product formulation and packaging may change at any time. Please refer to your product label for the most accurate nutrition, ingredient, allergen and other product information.
Information last updated on by Best Choice Brand
Distributed by: Associated Wholesale Grocers, Inc.
5000 Kansas Ave., Kansas City, KS 66106
Feedback for SmartLabel
You are about to leave SmartLabel and go to a branded site. Would you like to continue?